dcsimg
Article: The Distribution Of Shore Flies (Diptera, Ephydridae) In Illinois
Report an error

Title

The Distribution Of Shore Flies (Diptera, Ephydridae) In Illinois

By

Steinly, B A
Lisowski, E
Webb, M D

Type

Article

Date of Publication

1987

Original Publication

Entomological news

Volume

98

Pages

165--170

Contributed by

BioStor

Language

English

Published by

[Philadelphia] American Entomological Society, 1925-

Identifiers

BioStor: https://biostor.org/reference/76964

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS